Previous |  Up |  Next

Article

Title: Simultaneous solutions of a system of Abel equations and differential equations with several deviations (English)
Author: Neuman, František
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 32
Issue: 3
Year: 1982
Pages: 488-494
Summary lang: Russian
.
Category: math
.
MSC: 34K05
MSC: 39B20
idZBL: Zbl 0524.34070
idMR: MR669790
.
Date available: 2008-06-09T14:49:49Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101824
.
Reference: [1] Aczél J.: Lectures on Functional Equations and Their Applications.Academic Press, New York-London, 1966. MR 0208210
Reference: [2] Borůvka O.: Sur une class des groupes continus à un paramétre formés des fonctions réelles d'une variable.Ann. Polon. Math. (to appear). MR 0728067
Reference: [3] Choczewski В.: On differentiable solutions of a functional equation.Ann. Polon. Math. 13 (1963), 133-138. MR 0153998
Reference: [4] Kuczma M.: Functional Equations in a Single Variable.Polish Scient. Publ., Warszawa, 1968. Zbl 0196.16403, MR 0228862
Reference: [5] Neuman F.: On transformations of differential equations and systems with deviating argument.Czechoslovak Math. J. 31 (106) 1981, 87-90. Zbl 0463.34051, MR 0604115
Reference: [6] : Report on the 17th International Symposium on Functional Equations in 1979.Aequationes Math. 20 (1980), 286-315.
.

Files

Files Size Format View
CzechMathJ_32-1982-3_15.pdf 809.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo